It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





DR WHITWORTH PLEASE.......

DR WHITWORTH PLEASE.......

[ Back to Messages ]

Message

Posted by Michelle on April 21, 2000 at 19:17:23:

Hi....I still have not gotten to the bottom of my recent battle with itching/hives but was wondering.....(hives are not severe.....small in size, but kind of in "batches" in various parts of the body)

If all narcotics release histamine (which causes the itching....) why is it that some will get hives with it and some won't? From what I have read, hives are caused by histamine release or did I read it wrong? Same thing happens with hydrocodone.

Did see my GP about it, who also didn't think it was the codeine I take as I broke out in hives in his office and I hadn't taken a pill in a week.

BUT, it seems to get worse when I do take the meds.... Can you tell me something I could ask for that wouldn't be in the same family as codeine or hydrocodone? (something that my Dr. would possibly consider prescribing if he is not crazy about pain medicine in the first place...)

Puzzled, itchy......and confused. THANK YOU

PS...how do you find the time to answer all our questions!!!!!!!!


Follow Ups




All times are GMT -7. The time now is 10:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!